# SDR ASOA20140913277

- Difficulty date: September 13, 2014
- Submitted: September 13, 2014
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450922
- Aircraft time: 19,867 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603SD
- Condition: Corroded
- Location: Frame 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CARGO CUTOUT THRESHOLD CORRODED, LOCAL LEVEL 2, FRAMES 65-68.  MAINTENANCE R & R CARGO CUTOUT THRESHOLD BETWEEN FRAMES 65-68 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
